# SDR USAA010991

- Difficulty date: August 6, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Strut
- Condition: Cracked
- Part time: 54,142 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRUT CRACKED 1.5 INCH, NR 2 PYLON INER CHORD FITTING AT LOWER INBOARD FASTENER HOLE.  REPLACED NR 2 PYLON PER EA 85062, BOEING REPAIR NR 6-1171-RE-989.  (M)
